Skip to content

Feynman Diagrams for the Yang-Mills Field.

Faddeev, L. D., & Popov, V. N. (1967). Feynman Diagrams for the Yang-Mills Field. Physics Letters B, 29-30.

Type
Journal article
Intellectual base
Primary research
Year
1967
Pages
29-30
ISSN
0370-2693
DOI
10.1016/0370-2693(67)90067-6
DOI registrant
Elsevier
Link
https://doi.org/10.1016/0370-2693(67)90067-6
Cited from
physics

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:001221c7cac4 · see in the full table